MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.15358

Медицинская библиотека · Cureus · 2021

Immunotherapy-Induced Acute Tubulointerstitial Nephritis.

Parza Kevin, Dao Kevin, Patel Pooja, Scibelli Nicolina, Mangano Andrew, Gondal Maryam

Клинический случайСтатьяПеревод в очереди

Аннотация

Due to its minimal side-effect profile, immunotherapy has become a popular choice for the treatment of advanced melanoma as compared to conventional chemotherapy. The most common side effects associated with immunotherapy include gastrointestinal, pulmonary, and dermatologic manifestations. However, there have been very few documented occurrences of nephrotoxic side effects. We present a case of a 73-year-old male with a past medical history of chronic kidney disease (CKD) stage 3A, metastatic uveal melanoma, and gastroesophageal reflux disease on pantoprazole who arrived at the intensive care unit with altered mental status and creatinine of 27 gm/dl (baseline creatinine of 3 gm/dl about one year prior), after receiving his first dose of ipilimumab and nivolumab approximately 21 days prior. Kidney biopsy demonstrated acute tubulointerstitial nephritis (ATIN). This case highlights the importance of recognizing acute tubulointerstitial nephritis as a side effect of immunotherapy for prompt diagnosis and early treatment.

Для цитирования: Parza Kevin, Dao Kevin, Patel Pooja, Scibelli Nicolina, Mangano Andrew, Gondal Maryam. Immunotherapy-Induced Acute Tubulointerstitial Nephritis.. Cureus. 2021. DOI: 10.7759/cureus.15358.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.